advertisement
Question
Posted by: Monja Joubert | 2009/09/30

Question

i am on triphasil for 9 years and had always had my period when i start with the red tablet - this month i am almost finished with my red tablets and have not start my period yet. does this mean i am pregnant?? i also took the morning after pill 2 times this month just to be extra save.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill has probably affected your cycle, but do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement